# SDR GLBA2016121900624

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 40,091 hours, 49,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11811001541
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE LT WING SKIN TRAILING EDGE UPPER AT WS 297 IS BENT AND STRETCHED, DAMAGE APPROX 4" BY .5". ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
